Announcement

Collapse
No announcement yet.

Help! Flare up on blood pressure medicine...

Collapse
X
 
  • Filter
  • Time
  • Show
Clear All
new posts
    ICNDonna
    ICN Staff

  • ICNDonna
    replied
    If blood pressure is only slightly elevated, some of the things like limiting salt and more exercise can help. If it's very high however, it's wise to work with your doctor to get it lowered.

    Donna

    Leave a comment:

  • laconmcarthur
    ICN Member

  • laconmcarthur
    replied
    that seems so hard...but, since I've started the DMSO weekly instillations, I've lost about 20 pounds, because I stay in so much pain I'm nauseated and hurt too bad to eat. ughh

    Leave a comment:

  • purpletomorrow
    ICN Member

  • purpletomorrow
    replied
    I'm sure you know this, but there are additional ways to lower your blood pressure. Stick to a very low sodium diet, which is hard, and means essentially no processed foods; exercise, hard; and try to stay a few pounds underweight. good luck with that! I have trouble with all three of these...

    Leave a comment:

  • ICNDonna
    ICN Staff

  • ICNDonna
    replied
    High blood pressure is common among the general population, not just with ICers.

    Donna

    Leave a comment:

  • laconmcarthur
    ICN Member

  • laconmcarthur
    replied
    Is high blood pressure common in ICers? My bottom number stays at least at 92 usually higher, depending on how bad I'm hurting. And sometimes I feel light headed like I'm going to pass out. My doctor wants me to wait and do some IC treatments and see if it doesn't go down.

    Leave a comment:

  • ICNDonna
    ICN Staff

  • ICNDonna
    replied
    Have you tried Cardura? It's also one of the meds that helps relax the muscles and is sometimes used to help with urination --- but it also lowers blood pressure.

    Donna

    Leave a comment:

  • smc948
    ICN Member

  • smc948
    replied
    Blood pressure meds

    I also have pain and frequency with high blood pressure meds. I've tried about 14 drugs, one from each class, and my bladder/urethra could not tolerate any of them. The only exception was Cozaar, but it caused continual suicidal thoughts which were unacceptable. I'm very discouraged since even the blood pressure specialist that I was referred to didn't have anything new other than Bystolic to offer, but it also caused pain. I have to weigh living in unacceptable pain or possibly having a stoke some day. Neither choice should have to be made by anyone, but for now, I have no choice but to not take drugs that cause that kind of pain.

    Hope you have better luck.

    Shirley


    Originally posted by adamedward View Post
    I am on my 4th blood pressure medicine. I have to be on it. There is not choice or stop it and be at high risk. All of the meds including the one I am on are making my frequency/pressure even worse. I did not think it was possible but it is. I literally go to the bathroom and before I leave have to go again. It is horrible. I have been up about 6 times on an average night. I am lucky to get 5 hours a sleep per night. I was diagnosed in 1993. I have tried all medicines you can think of. Had luck with some but can;t be on the few that helped because of the blood pressure medicine. Have you had any luck with any blood pressure medicine?

    Thanks.

    Leave a comment:

  • mary124
    ICN Member

  • mary124
    replied
    I am on Toprol-XL without any problems.

    Leave a comment:

  • dg2901
    ICN Member

  • dg2901
    replied
    I'm on Toprol XL & Azor (combo of Norvasc and Benicar) w/o any issues.

    Leave a comment:

  • purpletomorrow
    ICN Member

  • purpletomorrow
    replied
    Please read this thread about Blood Pressure meds!

    http://www.ic-network.com/forum/showthread.php?t=57781

    Good luck to you. I take Clonidine and Bisoprolol, they work great and don't flare my bladder. You know to follow a strict low sodium diet?

    Cheers,

    Laura

    Leave a comment:

  • ICNDonna
    ICN Staff

  • ICNDonna
    replied
    I'm taking benicar with no IC problem. It does have 25 mg of a diuretic, but if I take it first thing in the morning, I only have frequency for about an hour or two.

    Donna

    Leave a comment:

  • leelee88
    Support Volunteer

  • leelee88
    replied
    I have not had any trouble with BP meds.. I was on Macardis.. You might want to check and see if the ones you are being put on has diuretics in them, some of them do..And this could be causing the problem..

    Leave a comment:

  • adamedward
    ICN Member

  • adamedward
    started a topic Help! Flare up on blood pressure medicine...

    Help! Flare up on blood pressure medicine...

    I am on my 4th blood pressure medicine. I have to be on it. There is not choice or stop it and be at high risk. All of the meds including the one I am on are making my frequency/pressure even worse. I did not think it was possible but it is. I literally go to the bathroom and before I leave have to go again. It is horrible. I have been up about 6 times on an average night. I am lucky to get 5 hours a sleep per night. I was diagnosed in 1993. I have tried all medicines you can think of. Had luck with some but can;t be on the few that helped because of the blood pressure medicine. Have you had any luck with any blood pressure medicine?

    Thanks.
Working...
X